Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I am really scared, I have to admit this to you. I am normally a really brave person but this is freaking me out. I know I am not the only one who is suffering from these sensations, I saw on the internet that it happens to a lot of people but I am still scared, I don't know what is wrong with me. Whenever I try to fall asleep, I get these brain shock sensations and they are not pleasant at all. They do not hurt, it's not that: it simply feels weird and unnatural and I feel that something bad is going on.

Loading...

are you male or female
Reply

Loading...

A lot of people who are suffering from anxiety are complaining about the very same thing, just like you've seen for yourself on the internet so it's not a big deal at all. It is caused by anxiety and you have pills that can help you with this, like Cipralex.

Cipralex is supposed to be taken before you go to bed and it should be taken along with food. But I don't think that you should take it without consulting your doctor about it anyway, I don't want to be responsible if you get some side effects, talk to your doctor first.

Reply

Loading...

It's normal, it doesn't happen to everyone suffering from anxiety but it still happens to a lot of people. It happened to me as well and I immediately went to talk to my doctor the day after it happened. He told me that it is a side effect of anxiety and he gave me some pills to use. I started taking these pills immediately and it didn't happen again. I guess you should do the same thing, go and talk to your doctor, just so you can get these pills as well, hopefully, these pills will help you get rid of these shock sensations.

Reply

Loading...

Okay, I am still having these brain shock sensations, they didn't go away over time. I guess I will do what you did, Eating Boss, I will go and talk with my doctor and I will tell him about the medication that you used, and I will mention Cipralex which Nina brought up above.

I made an appointment next week, and I will let you guys know what my doctor told me. Hopefully, he will know what medication you have used Eating Boss, and he will prescribe me with the same medication and my brain shock sensations will stop, let's think positive.
Reply

Loading...

Yes. I am familiar with this feeling. I like to call it brain zaps. And I do know how it feels, it just feels as if your head, brain, or both have experienced a sudden shake, vibration, tremor, jolt, electric shock, or zap.It is really annoying feeling that is following you all day and whole night. The nights are worst, I can tell. When people ask me what is the feeling, I like to tell them the head and brain zaps symptoms as if the brain has been suddenly jolted by electricity or strong electric charge. I feel some abnormal vibrations and they are really annoying. So you are not the only one, a lot of people do have problems with it.

Reply

Loading...

I believe that this is even more annoying because those symptoms and changes that you feel in your body can cause the stress and it can bring your anxiety up even more. It is horrible because it stresses the body. When the body becomes overly stressed, it can express symptoms of stress, such as having head and brain zaps. So, if you are under stress lately, there is your answer why this is happening to you. Your body reacts this way and your body is trying to fight against it.

But it is very important to seek for help. 

Reply

Loading...

Yes, but what if nothing can help you get rid of it, not even a doctor? I am my doctor all the time because of this, I just love to sleep and I just can't stand if I can't go to sleep at all. And when I can't sleep I become nervous and everyone around me feel this. That is why I am - mad. Yes, mad. And also when this happens to me, in the first couple of seconds I feel really huge fear which I just can't chase away. I am also using some pills and I didn't have an idea that this can happen to me because of those pills. What to do about this? Should I ask my doctor to change my therapy or what?

Reply

Loading...

Yes, everyone are very nervous when they don't sleep. It doesn't matter are you dealing with anxiety or not. That is a normal for every human. But of course, they don't feel those shock sensations at all. The only thing that is causing this for you is stress. I don't believe that pills has nothing to do with it. Of course, you can ask your doctor about this, but I am sure that this is not the reason why you are having this. I don't think that those are side - effects at all, I think that side - effects are totally different. 

Reply

Loading...

Please let me know if we can talk. I am having the same issue.
Reply

Loading...